# SDR DALA2020120804010

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION LEVEL 2 ON FLOOR STRUCTURE OF PASSENGER CABIN BETWEEN STA 980 AND 1020 AND RBL 64.5 AT WING CENTER AREA.  CORROSION REPAIRED PER SRM.
